# SDR AALA20160626007

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 19,178 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO COMPARTMENT, LT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STA 500B AND 500C. R & R TRANSITION ANGLE SECTION IAW SRM 53-00-53-2R-5.
